MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 945ECLC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device preamp b is not working.No patient impact.
 
Additional Manufacturer Narrative
Unit came in with a preamp calibration failure due to a defective connector printed circuit board assembly.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-ECLIPSE® CONTROLLER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
glen belmer
6743 southpoint drive north
jacksonville, FL 32216
6122713209
MDR Report Key14495651
Report Number1045254-2022-00272
Device Sequence Number14921435
Product Code GWF
UDI-Device Identifier00643169071872
UDI-Public00643169071872
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number945ECLC
Device Catalogue Number945ECLC
Device Lot Number206696346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown